# SDR C8GA20090272

- Difficulty date: July 31, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 63,643 hours, 41,448 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 70750
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSP IT WAS NOTED AT STA 620 STR 22R WEB IS CRACKED.  REMOVED AND FABRICATED NEW INTERCOSTAL FROM 7075-0 .063" DIM 19.250" X 5.750" HEAT TREATED TO T6. INSTALLED INTERCOSTAL, NO OTHER DEFECTS NOTED.  ACFT WAS RETURNED TO SERVICE.
